MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-017-01
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the fiber was found damaged upon opening the package.There were no patient complications.Analysis of the returned device identified a connector fracture.
 
Additional Manufacturer Narrative
Upon receipt at the post-market quality assurance laboratory, the device was thoroughly evaluated.The reported event involved a fiber found damaged upon opening the package, and no patient complications occurred.The investigation confirmed distorted light exiting the connector face due to an internal connector fracture, which can lead to an insufficient or absent aiming beam and reduced or no laser energy output.Evidence also indicated that the fiber showed signs of prior use, suggesting the damage likely occurred during a previous handling cycle rather than due to manufacturing, as supported by dhr and prr reviews showing compliance with specifications and no anomalies.This type of failure is a known and documented risk device damaged prior to use and is mitigated through ifu instructions requiring inspection and verification of the fiber condition prior to use.The assigned investigation conclusion code is cause traced to component failure, indicating an expected or random component failure without any design or manufacturing issue.Therefore, no new safety concerns were identified, the clinical impact is minimal with no reported harm, and no escalation is required.

Brand Name
SLIMLINE SIS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHT GUIDE OPTICS INTERNATIONAL LT
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25474193
Report Number2124215-2026-31152
Device Sequence Number10352280
Product Code GEX
UDI-Device Identifier07290109145556
UDI-Public(01)07290109145556(17)300309(10)25111663
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-017-01
Device Catalogue Number0644-017-01
Device Lot Number0025111663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown